# SDR P9RA20050079

- Difficulty date: May 13, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D198391
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFB GATE ITEM P1, L2 DOOR WILL NOT DISARM.  CLEANED AND LUBRICATED GIRT BAR IAW MM.  OPERATIONAL CHECKED NORMAL.
